# SDR SWAA2022031735232

- Difficulty date: September 19, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 25,656 hours, 11,030 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ. STAB - UPPER FWD SLIDING SEAL IS CRACKED / REMOVED AND REPLACED RH HORIZONTAL STAB UPPER FWD SLIDING SEAL PER AMM 53-31-31AMT 131195INSPECTOR 44444
